Resultats globals: 36 registres trobats en 0.03 segons.
Articles, 13 registres trobats
Documents de recerca, 3 registres trobats
Materials acadèmics, 20 registres trobats
Articles 13 registres trobats  1 - 10següent  anar al registre:
1.
19 p, 1.5 MB Sierpinski curve Julia sets for quadratic rational maps / Devaney, Robert L. (Boston University. Department of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
We investigate under which dynamical conditions the Julia set of a quadratic rational map is a Sierpi ́nski curve.
2014 - 10.5186/aasfm.2014.3903
Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, Vol. 39 (2014) , p. 3-22  
2.
34 p, 476.4 KB On the connectivity of Julia sets of meromorphic functions / Baranski, Krzysztof (University of Warsaw(Poland). Institute of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Karpinska, Boguslawa (Warsaw University of Technology(Poland). Faculty of Mathematics and Information Science)
We prove that every transcendental meromorphic map f with disconnected Julia set has a weakly repelling fixed point. This implies that the Julia set of Newton’s method for finding zeroes of an entire map is connected. [...]
2014 - DOI 10.1007/s00222-014-0504-5
Inventiones Mathematicae, Vol. 198 Núm. 3 (2014) , p. 591-636  
3.
20 p, 347.6 KB Absorbing sets and Baker domains for holomorphic maps / Baranski, Krzysztof (University of Warsaw(Poland). Institute of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Karpinska, Boguslawa (Warsaw University of Technology(Poland). Faculty of Mathematics and Information Science)
We consider holomorphic maps f: U U for a hyperbolic domain U in the complex plane, such that the iterates of f converge to a boundary point of U. By a previous result of the authors, for such maps there exist nice absorbing domains W U. [...]
2014 - 10.1112/jlms/jdv016
Journal of the London Mathematical Society. Second Series, Vol. 92 Núm. 1 (2014) , p. 144-162  
4.
22 p, 3.0 MB Newton's method on Bring-Jerrard polynomials / Campos, Beatriz (Universitat Jaume I(Castelló de la Plana). Departament de Matemàtiques) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Vindel, Pura (Universitat Jaume I(Castelló de la Plana). Departament de Matemàtiques)
In this paper we study the topology of the hyperbolic component of the parameter plane for the Newton's method applied to n-th degree Bring-Jerrard polynomials given by P_n(z) = z^n-cz 1, \ c. For n=5, using the Tschirnhaus-Bring-Jerrard nonlinear transformations, this family controls, at least theoretically, the roots of all quintic polynomials. [...]
2014 - 10.5565/PUBLMAT_Extra14_05
Publicacions Matematiques, Vol. Extra (2014) , p. 81-109  
5.
11 p, 476.9 KB On Newton’s method applied to real polynomials / Cilingir, Figen (Boston University. Dept. of Mathematics and Statistics) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
It is known that if we apply Newton’s method to the complex function F(z) = P(z)e Q(z), with deg(Q) > 2, then the immediate basin of attraction of the roots of P has finite area. In this paper we show that under certain conditions on P, if deg(Q) = 1, then there is at least one immediate basin of attraction having infinite area.
2012 - 10.1080/10236198.2010.547493
Journal of Difference Equations and Applications, Vol. 18 Núm. 6 (2012) , p. 1067-1076  
6.
19 p, 385.7 KB Brushing the hairs of transcendental entire functions / Baranski, Krzysztof (University of Warsaw(Poland). Institute of Mathematics) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Rempe, Lasse (University of Liverpool(UK). Department of Mathematical Sciences)
Let f be a transcendental entire function of finite order in the EremenkoLyubich class B (or a finite composition of such maps), and suppose that f is hyperbolic and has a unique Fatou component. We show that the Julia set of f is a Cantor bouquet; i. [...]
2012 - 10.1016/j.topol.2012.02.004
Topology and its Applications, Vol. 159 Núm. 8 (2012) , p. 2102-2114  
7.
10 p, 332.7 KB On the connectivity of the escaping set for complex exponential Misiurewicz parameters. / Jarque i Ribera, Xavier
2011 - 10.1090/S0002-9939-2010-10611-1
Proceedings of the American Mathematical Society, Vol. 139 Núm. 6 (2011) , p. 2057-2065  
8.
17 p, 429.2 KB A survey on the blow up technique / Álvarez Torres, María Jesús ; Ferragut, Antoni ; Jarque i Ribera, Xavier
The blow up technique is widely used in desingularization of degenerate singular points of planar vector fields. In this survey we give an overview of the different types of blow up and we illustrate them with many examples for better understanding. [...]
2011 - 10.1142/S0218127411030416
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 21 Núm. 11 (2011) , p. 3103-3118  
9.
27 p, 474.1 KB On connectivity of Julia sets of transcendental meromorphic maps and weakly repelling fixed points II / Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Taixés, Jordi (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Following the attracting and preperiodic cases ([5]), in this paper we prove the existence of weakly repelling fixed points for transcendental meromorphic maps, provided that their Fatou set contains a multiply-connected parabolic basin. [...]
2011 - 10.4064/fm215-2-5
Fundamenta Mathematicae, Vol. 215 (2011) , p. 177-202  
10.
32 p, 489.6 KB Non-landing hairs in Sierpinski curve Julia sets of transcendental entire maps / Garijo, Antoni (Universitat Rovira i Virgili. Dept. d’Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Dept. d’Enginyeria Informàtica i Matemàtiques) ; Moreno-Rocha, Mónica (Centro de Investigación en Matemáticas(Mexico))
We consider the family of transcendental entire maps given by fa (z) = a(z − (1 − a)) exp(z + a) where a is a complex parameter. Every map has a superattracting fixed point at z = −a and an asymptotic value at z = 0. [...]
2011 - 10.4064/fm214-2-3
Fundamenta Mathematicae, Vol. 214 (2011) , p. 135-160  

Articles : 13 registres trobats   1 - 10següent  anar al registre:
Documents de recerca 3 registres trobats  
1.
112 p, 4.9 MB Connectivity of Julia sets of transcendental meromorphic functions / Taixés i Ventosa, Jordi ; Fagella Rabionet, Núria, dir. (Universitat de Barcelona. Grup de Sistemes Dinàmics) ; Jarque i Ribera, Xavier, dir. (Universitat de Barcelona)
Newton's method associated to a complex holomorphic function f is defined by the dynamical system Nf(z) = z – f(z) / f'(z). As a root-finding algorithm, a natural question is to understand the dynamics of Nf about its fixed points, as they correspond to the roots of the function f. [...]
[Barcelona] : Universitat de Barcelona 2011  
2.
34 p, 365.9 KB Mediation incomplete information bargaining with filtered communication / Jarque i Ribera, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Ponsatí Obiols, Clara (Institut d'Anàlisi Econòmica) ; Sákovics, József (University of Edinburgh. Department of Economics) ; Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica ; Universitat Autònoma de Barcelona. Institut d'Anàlisi Econòmica
We analyze a continuous-time bilateral double auction in the presence of two-sided incomplete information and a smallest money unit. A distinguishing feature of our model is that intermediate concessions are not observable by the adversary: they are only communicated to a passive auctioneer. [...]
2006 (Working papers ; 502.01)  
3.
30 p, 388.1 KB Chaotic dynamics in credit constrained emerging economies / Caballé, Jordi (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtiques) ; Michetti, Elisabetta (Università degli Studi di Macerata. Dipartimento di Istituzioni Economiche e Finanziarie) ; Universitat Autònoma de Barcelona. Unitat de Fonaments de l'Anàlisi Econòmica ; Universitat Autònoma de Barcelona. Institut d'Anàlisi Econòmica
This paper analyzes the role of financial development as a source of endogenous instability in small open economies. By assuming that firms face credit constraints, our model displays a complex dynamic behavior for intermediate values of the parameter representing the level of financial development of the economy. [...]
2006 (Working papers ; 605.04)  

Materials acadèmics 20 registres trobats  1 - 10següent  anar al registre:
1.
6 p, 2.2 MB Mètodes Matemàtics de l'Economia I [22262] / Jarque i Ribera, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Hamoudi, Hamid ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1993-94
Llicenciat en Economia [188]
Llicenciat en Administració i Direcció d'Empreses [191]  
2.
1 p, 119.8 KB Models Matemàtics de l'Economia II [22370] / Sans, Nuria ; Jarque i Ribera, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1992-93
Llicenciat en Economia [188]  
3.
1 p, 46.5 KB Mètodes Matemàtics de l'Economia II [22263] / Jarque i Ribera, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Hamoudi, Hamid ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1993-94
Llicenciat en Administració i Direcció d'Empreses [191]
Llicenciat en Economia [188]  
4.
4 p, 182.6 KB Models Matemàtics de l'Economia [22337] / Jarque i Ribera, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Martínez-Legaz, Juan-Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1996-97
Llicenciat en Economia [188]  
5.
1 p, 62.5 KB Mètodes Matemàtics de l'Economia II [22263] / Burgos, Albert ; Hamoudi, Hamid ; Jarque i Ribera, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1994-95
Llicenciat en Economia [188]
Llicenciat en Administració i Direcció d'Empreses [191]  
6.
2 p, 157.6 KB Models Matemàtics de l'Economia [22337] / Jarque i Ribera, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Martínez Giralt, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1994-95
Llicenciat en Economia [188]  
7.
1 p, 74.8 KB Mètodes Matemàtics de l'Economia II [22263] / Burgos, Albert ; Hamoudi, Hamid ; Jarque i Ribera, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1994-95
Llicenciat en Economia [188]
Llicenciat en Administració i Direcció d'Empreses [191]  
8.
2 p, 120.4 KB Mètodes Matemàtics de l'Economia I [22262] / Dávila, Julio ; Jarque i Ribera, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1994-95
Llicenciat en Economia [188]
Llicenciat en Administració i Direcció d'Empreses [191]  
9.
4 p, 182.6 KB Models Matemàtics de l'Economia [22337] / Jarque i Ribera, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Martínez-Legaz, Juan-Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1996-97
Llicenciat en Economia [188]  
10.
2 p, 88.8 KB Mètodes Matemàtics de l'Economia II [22263] / Dávila, Julio ; Jarque i Ribera, Xavier (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
1996-97
Llicenciat en Economia [188]
Llicenciat en Administració i Direcció d'Empreses [191]  

Materials acadèmics : 20 registres trobats   1 - 10següent  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.